# SDR COMA0160128

- Difficulty date: January 17, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 13,595 hours, 12,670 cycles
- Engine: Ge CF343A1
- Engine time: 16,419 hours, 15,088 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5018T48P03
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE FLUCTUATING BETWEEN 30 AND 48 PSI.  REPLACED THE ACCESSORY DRIVES CARBON SEALS.
